# SDR P2EA00312

- Difficulty date: October 24, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION SERVICE FOUND THE EXTERIOR FUSELAGE SKIN FROM BS482-484 BETWEEN STR 9L AND 10L WITH CRACK L=0.50 W=0.002.  REPAIRED THE EXTERIOR FUSELAGE SKIN FROM BS482-484 BETWEEN STR 9L AND 10L IAW BOEING SRM 53-30-3 FIG 9
